# SDR AALA201912099014

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 87,178 hours, 12,294 cycles
- System (JASC): 5270 · Door Warning System
- Part: Link
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING R3 SLIDE CHANGE, R3 DOOR CONSTANTLY SHOWS OPEN, ARMED. FOUND PROX SW 20MJ (TOP DOOR FRAME) ACTUATOR LINKAGE HARD TO MOVE. LUBRICATED LINKAGE, R3 DOOR WARNING OPS CKS OK IAW AMM 52-71-00-710-801-A.
